# SDR CA060104001

- Difficulty date: November 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,417 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Part time: 5,365 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ENGINE MOUNT CROSS BRACE.
